Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 827072, 8 pages
http://dx.doi.org/10.1155/2014/827072
Research Article

Hilbert Transforms along Convex Curves for -Valued Functions

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454003, China

Received 15 September 2013; Accepted 22 October 2013; Published 6 February 2014

Academic Editors: B. Djafari Rouhani, G. Lu, G. Schimperna, and I. Straškraba

Copyright © 2014 Honghai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Carbery, M. Christ, J. Vance, S. Wainger, and D. K. Watson, “Operators associated to flat plane curves: Lp estimates via dilation methods,” Duke Mathematical Journal, vol. 59, no. 3, pp. 675–700, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Carlsson, M. Christ, A. Córdoba et al., “Lp estimates for maximal functions and Hilbert transforms along flat convex curves in 2,” Bulletin of the American Mathematical Society, vol. 14, no. 2, pp. 263–267, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Córdoba, A. Nagel, J. Vance, S. Wainger, and D. Weinberg, “Lp bounds for Hilbert transforms along convex curves,” Inventiones Mathematicae, vol. 83, no. 1, pp. 59–71, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Nagel and S. Wainger, “Hilbert transforms associated with plane curves,” Transactions of the American Mathematical Society, vol. 223, pp. 235–252, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Nagel, J. Vance, S. Wainger, and D. Weinberg, “Hilbert transforms for convex curves,” Duke Mathematical Journal, vol. 50, no. 3, pp. 735–744, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. M. Stein and S. Wainger, “Problems in harmonic analysis related to curvature,” Bulletin of the American Mathematical Society, vol. 84, no. 6, pp. 1239–1295, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. L. Rubio de Francia, F. J. Ruiz, and J. L. Torrea, “Calderón-Zygmund theory for operator-valued kernels,” Advances in Mathematics, vol. 62, no. 1, pp. 7–48, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. H. Liu, “The boundedness of maximal operators and singular integrals via Fourier transform estimates,” Acta Mathematica Sinica, vol. 28, no. 11, pp. 2227–2242, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. H. Liu, “Rough singular integrals supported on submanifolds of finite type,” Acta Mathematica Sinica, vol. 55, no. 2, pp. 311–320, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Benedek, A. P. Calderón, and R. Panzone, “Convolution operators on Banach space valued functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 356–365, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  12. F. Zimmermann, “On vector-valued Fourier multiplier theorems,” Studia Mathematica, vol. 93, no. 3, pp. 201–222, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Cwikel and S. Janson, “Interpolation of analytic families of operators,” Studia Mathematica, vol. 79, no. 1, pp. 61–71, 1984. View at Google Scholar · View at MathSciNet
  14. Y. Chen, Y. Ding, and H. Liu, “Rough singular integrals supported on submanifolds,” Journal of Mathematical Analysis and Applications, vol. 368, no. 2, pp. 677–691, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet